# SDR HALA9745

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 9957774
- Condition: Corroded
- Location: Ws 232
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP NR 4 LEADING EDGE CAP INBOARD AND OUTBOARD ATTACH FITTINGS HAVE CORROSION, LEVEL 2 LEFT WING XRS 232.  REMOVED BRACKETS, REMOVED CORROSION AND TREATED, BRACKET MATERIAL LOSS IN LIMITS PER SRM 57-01 FIG 1 INSTALLED NEW CAP DOUBLERS PER SRM 51-30-0, 51-10-3  (M)
